# SDR ASAA1058019

- Difficulty date: June 28, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 12,420 hours, 3,703 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RT36533
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 3,265 hours, 1,055 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT NR 2 ENG FILTER BYPASS LIGHT ILLUMINATED, WENT OUT AFTER THROTTLE BACK AT IDLE FOR FEW MINUTES.  REPLACED NR 2 ENG DIFF PRESS SWITCH REF 73 34 01. TESTS EEC AND IDLE LEAK CHECK GOOD.  REPLACED NR 2 ENG J8 WIRE HARNESS IAW MM 73 21 06 000 801 F00 AND 73 21 06 400 801 F00.  PERFORMED EEC TEST PER MM 73 21 00 700 804 F00 EEC TESTS GOOD, AND ACTUATORS TEST PER MM 71 00 00 700 807 F00.  ACTUATORS TEST PASSED GROUND VERIFICATION, CHECK GOOD.
